# SDR 0400925802

- Difficulty date: June 3, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 5,870 hours, 2,109 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393109
- Part serial: 1286
- Condition: Will Not Test
- Location: Left Offwing
- Part time: 5,870 hours, 2,109 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT DID NOT DEPLOY LEFT OVERWING SLIDE DURING OPERATIONAL SAMPLING TEST.  SAMPLING TEST WAS PERFORMED BY FORECAST INSPECTION 55-0525-8-0225.  ADJUSTED LEFT AFT AUTO FIRE SWITCH.
